# SDR CALA2025031702883

- Difficulty date: March 16, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 86,392 hours, 17,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012857301BHW
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BE PINNACLE TOURIST CLASS SEAT INSPECT {B767-25-3-0075} - EMERGENCY PATH LIGHT AT 41F NOT WORKING. BE PINNACLE TOURIST CLASS SEAT INSPECT {B767-25-3-0075} - EMERGENCY PATH LIGHT AT 41F REPLACED. PERFORMED OPERATIONAL CHECK. OPPS NORMAL. WRT AMM 33-51-00.
